On a system of embedded resonators
Doklady Akademii Nauk, Tome 326 (1992) no. 6, pp. 939-942
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_6_a1,
author = {R. R. Gadyl'shin},
title = {On a system of embedded resonators},
journal = {Doklady Akademii Nauk},
pages = {939--942},
year = {1992},
volume = {326},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_6_a1/}
}
R. R. Gadyl'shin. On a system of embedded resonators. Doklady Akademii Nauk, Tome 326 (1992) no. 6, pp. 939-942. http://geodesic.mathdoc.fr/item/DAN_1992_326_6_a1/